# SDR W8PA980018

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963WP
- Make and model: Boeing 737-33R
- Aircraft serial: 28868
- System (JASC): 2730 · Elevator Control System
- Part: Controls
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR JAMMED ON LANDING FLARE.  REQUIRED APPROX 50 TO 60 LBS FORCE TO FREE THE ELEVATOR.  INSPECTED ELEVATORS, ELEVATOR POWER CONTROL UNIT, ALL ACCESSIBLE ELEVATOR CONTROL ASSY AND NO DEFECTS NOTED.  COULD NOT DUPLICATE BINDING OR JAMMING.
